# SDR 97ZZZX4736

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 873287
- Condition: Cracked
- Location: Cabin
- Part time: 2,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2C BACK CRACKED FROM BOTTOM UP THE SIDE.  REMOVED AND REPLACED SEAT BACK.
